# SDR 96ZZZX1760

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDU - CREWS MADE SEVERAL REPORTS OF RIGHT FIRE T-HANDLE ILLUMINATING IN-FLIGHT.  MAINTENANCE CURED PROBLEM BY REPLACING BOTH RIGHT FIRE LOOPS.  REFERENCE:  OPERATOR CONTROL GLBA96012.
